L p ( μ ) → L q ( ν ) Characterization for Well Localized Operators

Visa fullständig post



Permalänk

http://hdl.handle.net/10138/174044

Citation

Vuorinen , E 2016 , ' L p ( μ ) → L q ( ν ) Characterization for Well Localized Operators ' , Journal of Fourier Analysis and Applications , vol. 22 , no. 5 , 10.1007/s00041-015-9453-7 , pp. 1059-1075 . https://doi.org/10.1007/s00041-015-9453-7

Titel: L p ( μ ) → L q ( ν ) Characterization for Well Localized Operators
Författare: Vuorinen, Emil
Medarbetare: University of Helsinki, Department of Mathematics and Statistics
Datum: 2016-10
Språk: eng
Sidantal: 17
Tillhör serie: Journal of Fourier Analysis and Applications
ISSN: 1069-5869
Permanenta länken (URI): http://hdl.handle.net/10138/174044
Abstrakt: We consider a two weight L-p(mu) -> L-q(nu) -inequality for well localized operators as defined and studied by Nazarov et al. (Math Res Lett 15(3):583-597, 2008) when . A counterexample of Nazarov shows that the direct analogue of the results in Nazarov et al. (Math Res Lett 15(3):583-597, 2008) fails for . Here a new square function testing condition is introduced and applied to characterize the two weight norm inequality. The use of the square function testing condition is also demonstrated in connection with certain positive dyadic operators.
Subject: 111 Mathematics
Licens:


Filer under denna titel

Totalt antal nerladdningar: Laddar...

Filer Storlek Format Granska
MS_15009.pdf 424.7Kb PDF Granska/Öppna

Detta dokument registreras i samling:

Visa fullständig post